# SDR 03FDEA01488

- Difficulty date: September 7, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 38,050 hours, 6,356 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK NR 16, INBOARD SUPPORT RIB CRACKED.  RT WING SLAT TRACK NR 16, INBOARD SUPPORT RIB REMOVED AND REPLACED AS PER SRM 51-33-01 VOL. 2 & SRM 51-35-01 VOL. 2
